Table of Contents
Journal of Nonlinear Dynamics
Volume 2015 (2015), Article ID 162818, 9 pages
http://dx.doi.org/10.1155/2015/162818
Research Article

On the Complex Dynamics of Continued and Discrete Cauchy’s Method

Department of Mathematics, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria

Received 2 May 2015; Accepted 17 September 2015

Academic Editor: Ivo Petras

Copyright © 2015 Mohamed Lamine Sahari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Lamine Sahari, “On the Complex Dynamics of Continued and Discrete Cauchy’s Method,” Journal of Nonlinear Dynamics, vol. 2015, Article ID 162818, 9 pages, 2015. doi:10.1155/2015/162818